MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR EDWARDS OXIMETRY CENTRAL VENOUS CATHETER; CATHETER, OXIMETER, FIBEROPTIC

EDWARDS LIFESCIENCES PR EDWARDS OXIMETRY CENTRAL VENOUS CATHETER; CATHETER, OXIMETER, FIBEROPTIC
Model Number X3820SJD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for product evaluation.Without return of the unit, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event or if any procedural factors may have contributed to the reported issue.The device history record review was completed and the product passed without nonconformances.As part of the manufacturing process, 100% of the units go through optical inspection and a dry leak test.This dry leak test is performed after the backforming process and in the sub assembly manufacturing process as well.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.
 
Additional Manufacturer Narrative
Additional product codes include: dre dilator, vessel, for percutaneous catheterization.Dxg computer, diagnostic, pre-programmed, single-function.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use in a patient this oximetry catheter had leakage from the optical module connector.The leaked solution was transparent and could be saline, but it was unable to be confirmed.No additional treatment was required due to this event.There was no allegation of patient injury.The device will be available for evaluation.

Brand Name
EDWARDS OXIMETRY CENTRAL VENOUS CATHETER
Common Device Name
CATHETER, OXIMETER, FIBEROPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23881651
Report Number2015691-2025-10523
Device Sequence Number4669238
Product Code DQE
UDI-Device Identifier00690103197433
UDI-Public00690103197433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX3820SJD
Device Lot Number66619369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown